Euler Characteristics of Groups.
Mathematische Zeitschrift, Tome 147 (1976), pp. 1-12
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MZ_1976__147_172314,
author = {Ian M. Chiswell},
title = {Euler {Characteristics} of {Groups.}},
journal = {Mathematische Zeitschrift},
pages = {1--12},
year = {1976},
volume = {147},
zbl = {0304.20022},
url = {http://geodesic.mathdoc.fr/item/MZ_1976__147_172314/}
}
Ian M. Chiswell. Euler Characteristics of Groups.. Mathematische Zeitschrift, Tome 147 (1976), pp. 1-12. http://geodesic.mathdoc.fr/item/MZ_1976__147_172314/